# SDR DL757100023

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 71,337 hours, 31,314 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MULTIPLE ELECT FAILURE AND ELECTRICAL SMOKE OCCURED DURING APPROACH. F/C LIGHTS BLINKED REPEATEDLY DURING EVENT. SMOKE WAS FROM ROW 5 FWD. STRONGEST ON LT SIDE. LOWERED ALL PSU IN FIRST CLASS CABIN.  INSPECTED WIRING AND PSU FOR DAMAGE AND EVIDENCE OF SMOKE.  NON NOTED.  OPENED O/H  PANELS.  NO DAMAGE OR EVIDENCE OF SMOKE.  FOUND 2 EA LOWER SIDEWALL LIGHT BALLAST AT ROW 4 AND 6 HOT.  R & R WITH SAME.  RESECURED PSU AND OVERHEAD PANELS.  OK FOR SERVICE MCO PLAC RMVD.
